Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    1
    ReputationRep:
    Start by saying this is really TMI sorry.

    Okay so I've had the coil in for about 2/3 months now - I have the non-hormonal 5year copper IUD

    Everythings GREAT, I love it as a form of contraception I do not react well to hormone contraceptives so this is my answer BUT, okay it is a massive but... when I come on my period. The amount of blood is unreal. I mean like literally 'FLOODS' whenever I stand up from laying down, I soak through sanitary towels within 30minutes and tampons within 5/10 minutes. I do not know what to do there is so much blood. Sorry couldn't wait to be anonymous don't know if I need to go to the doctor or if this is normal... thanks?
    Offline

    14
    ReputationRep:
    Bleeding out a lot of blood is definitely not normal - whatever contraception you're on. Go to the doctor.
    Offline

    4
    ReputationRep:
    (Original post by secret_geek)
    Start by saying this is really TMI sorry.

    Okay so I've had the coil in for about 2/3 months now - I have the non-hormonal 5year copper IUD

    Everythings GREAT, I love it as a form of contraception I do not react well to hormone contraceptives so this is my answer BUT, okay it is a massive but... when I come on my period. The amount of blood is unreal. I mean like literally 'FLOODS' whenever I stand up from laying down, I soak through sanitary towels within 30minutes and tampons within 5/10 minutes. I do not know what to do there is so much blood. Sorry couldn't wait to be anonymous don't know if I need to go to the doctor or if this is normal... thanks?
    you can get some pills from your doc to lighten it normally. My mum was on Tranexamic acid before she used to have to use two super plus tampons at the same time for about 30 mins so it was really bad. then it was normal
    Offline

    1
    ReputationRep:
    Didn't you get a list of side-effects and things when you had it done? Was heavy periods one of them?
    I think you should go and see your doctor. TSR may be able to give you answers, but your doctor is the only one who can actually do anything about it
    • Thread Starter
    Offline

    1
    ReputationRep:
    (Original post by Singularity)
    Didn't you get a list of side-effects and things when you had it done? Was heavy periods one of them?
    I think you should go and see your doctor. TSR may be able to give you answers, but your doctor is the only one who can actually do anything about it
    But I can't describe the bleeding I am getting as a 'heavy period' I don't want to be too TMI, but I just don't feel like what I am having is a 'normal heavy period' :confused:
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 31, 2011
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Brexit voters: Do you stand by your vote?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.